# SDR USAASB98032

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342US
- Make and model: Boeing 737301
- Aircraft serial: 23511
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 1817389
- Condition: Failed
- Location: Rt Te Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT - FLT 544 - AFTER TAKEOFF AND DURING FLAP RETRACTION, CAPTAIN REPORTED THAT THE TRAILING EDGE FLAPS WOULD NOT RETRACT TO THE UP POSITION BUT WOULD RETRACT TO BETWEEN FLAP POSITION 1 AND 2.  CAPTAIN ACCOMPLISHED ALTERNATE FLAP EXTENSION PROCEDURE TO EXTEND FLAPS AND RETURNED TO FIELD AT PIT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT FLAP POSITION TRANSMITTER PER MM 27-58-12.  OPERATIONAL CHECK NORMAL. (M)
